# SDR CALA2024042201198

- Difficulty date: April 15, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T501433
- Condition: Corroded
- Location: Bs 544-566 Rbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT UNDER WEB AT BS 544-566 RBL 24.
